# SDR SWAA2021011141023

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 74,112 hours, 43,724 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 2315
- Part serial: 8006
- Condition: Arced
- Location: Windsheild Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L1 WINDOW ARCED FOR 20 SECONDS AND CRACKED OUTER PANE.  REMOVED AND REPLACED LT NR 1 WINDOW AND LT FWD WINDOW HEAT CONTROL UNIT, REF AMM 56-11-11 AND 30-41-11.  LEAK AND OPERATIONS CHECK GOOD FOR CAT III UPGRADE SEE LOG PAGE #1238649POS LT 1 PN OFF/ON 5-89354-319 SN OFF 18288H1888 SN ON 18319H5082 POS LT FWD PN OFF/ON 231-5 SN OFF 8006 SN ON 8081.
